# SDR DALA2022032101858

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 78,629 hours, 10,337 cycles
- System (JASC): 3251 · Steering Unit
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 AFTER LANDING NOSE WHEEL STEERING VIA TILLER WAS INOP. CYCLED A/ SKID + N/W STRG SWITCH AND SYSTEM WAS RESTORED. ABLE TO TAXI IN TO GATE NORMALLY. CORRECTIVE ACTION: T/S PER A330 TSM 32-50-00-810-812-A. PERFORMED BITE OF BSCU 1&2 PER A330 AMM 32-46-00. NO FAULTS. NO 30-DAY HISTORY. (8520385)
